# SDR SWAA2020032332594

- Difficulty date: March 2, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,928 hours, 20,447 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB; INSPAR RIB #5; HAS A CRACK INDICATION ON STIFFENER #2. / REPAIRED L/H HORIZONTAL STABILIZER RIB IAW SRM 55-10-09-2R-4. SEE TASKS AND WIPS FOR INDIVIDUAL SIGN-OFFS.
